Some Further Generalizations of Ky Fan′s Best Approximation Theorem

Ding X.P. and Tarafdar E. (1995) Some Further Generalizations of Ky Fan′s Best Approximation Theorem. Journal of Approximation Theory, 81 3: 406-420. doi:10.1006/jath.1995.1060


Author Ding X.P.
Tarafdar E.
Title Some Further Generalizations of Ky Fan′s Best Approximation Theorem
Journal name Journal of Approximation Theory   Check publisher's open access policy
ISSN 0021-9045
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1006/jath.1995.1060
Volume 81
Issue 3
Start page 406
End page 420
Total pages 15
Subject 2600 Mathematics
2603 Analysis
2604 Applied Mathematics
2612 Numerical Analysis
Abstract In this paper, several best approximation theorems and coincidence theorems involving two mappings with point-values and set-values and two different topological vector spaces are proved. The results improve, unify, and generalize most of the recent known results in the literature.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 11:52:28 EST by System User